# SDR YENA201808142312

- Difficulty date: August 12, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N712JB
- Make and model: Airbus A320-232
- Aircraft serial: 3517
- Aircraft time: 41,930 hours, 14,487 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FWD GALLEY COFFEE POTS 1 & 2, FA REPORTED A BAD ELECTRIC ODOR, AND LIGHT SMOKE.   WITH BOTH TURNED OFF AND NO FURTHER ISSUE.  REACTIVATED THE FWD COFFEEMAKERS 1 AND 2 AND PERFORMED OPS CHECK IAW AMM 25-35-00. BREWED 5 POTS WITH WARMER PLATES ON EACH,  NO UNUSUAL ODORS NOTED AT THIS TIME . OPS CHECKED NORMAL.
